# SDR ABXA9600672

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45940
- Engine: Pwa JT3D3B
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3771523
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, J, A

## Discrepancy

INFLIGHT, MASTER FIRE WARNING AND BELL.  NO LIGHTS IN LEVER ILLUMINATED.  FIRE WARNING TESTED, NR 2 ENGINE WOULD NOT TEST, TRIED SEVERAL TIMES.  SECURED ENGINE NR 2, FUEL DUMPED.  CHECKED FIRE LOOPS AND WIRES TO NR 2 ENGINE DETECTOR AMP, NO PROBLEMS FOUND.  REPLACED NR 2 LOOP FOR TROUBLESHOOTING, SYSTEM OPS CHECKED GOOD.
